# SDR UALA2013050603147

- Difficulty date: May 3, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 80,831 hours, 23,351 cycles
- Engine: Pwa PW2037
- System (JASC): 3100 · Indicating/Recording System
- Part: Control Unit
- Part number: 9670205001
- Part serial: 28
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACFT IS NOT SENDING TAKEOFF DATA POINTS.  FOUND INCORRECT SOFTWARE INSTALLED AND "DMM" LIGHT ON FRONT OF UNIT WOULDN'T EXTINGUISH.  INSTALLED SOFTWARE, NO HELP.  REPLACED UNIT REF MM 31-31-03-401, INSTALLED SOFTWARE, NO DEFECTS NOTED.
